Can vitamins affect the pill?

combined-pill
side-effects
contraception

#1

I have been taking the pill mercilon since November and have only had sex with my boyfriend for the first time ever a few days ago. We didn’t use protection and so he is worried I might get pregnant; the only thing is I am using multivitamins with evening primrose and starflower oil to balance the anxiety symptoms the pill causes, can these affect the pill? I have also been having gas and cramps since is this just a reaction to loosing my virginity?


#2

Hi @Rw91

Many thanks for your question. Multi vitamins with evening primrose oil and starflower oil will not interact with the pill. As long as you have not missed pills then you should have very good contraceptive cover.

Gas and cramps are not normally associated with losing your virginity. Hope these feel better soon. If they persist then you should visit your GP.

Thanks again.

Paula